# SDR BB05063

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Condition: Reads Low
- Location: Passenger Cabin
- Part time: 34,204 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R-3 DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WAS FOUND LOW.  MAINTENANCE REPLACED THE R-3 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
